Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 49, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 6, 2010, 2:17 PM PDT. It took effect at Jun 6, 2010, 9:00 PM PDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2010, 2:17 PM PDT (21:17 UTC)
- In effect from
- Jun 6, 2010, 9:00 PM PDT
- Expired
- Jun 8, 2010, 1:53 AM PDT
- In force
- 29 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
026 WHUS76 KEKA 062117 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 PM PDT SUN JUN 6 2010 PZZ475-071030- /O.NEW.KEKA.SC.Y.0049.100607T0400Z-100608T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 PM PDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-071030- /O.NEW.KEKA.SC.Y.0049.100607T1000Z-100608T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 217 PM PDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
593 WHUS76 KEKA 070934 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 AM PDT MON JUN 7 2010 PZZ450-072245- /O.EXB.KEKA.SC.Y.0049.100607T1000Z-100608T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 234 AM PDT MON JUN 7 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-072245- /O.EXA.KEKA.SC.Y.0049.100607T1000Z-100608T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 234 AM PDT MON JUN 7 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-072245- /O.EXT.KEKA.SC.Y.0049.100607T1000Z-100608T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 AM PDT MON JUN 7 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-072245- /O.CON.KEKA.SC.Y.0049.000000T0000Z-100608T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PDT MON JUN 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
607 WHUS76 KEKA 072104 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 204 PM PDT MON JUN 7 2010 PZZ450-080700- /O.EXT.KEKA.SC.Y.0049.000000T0000Z-100608T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 204 PM PDT MON JUN 7 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-081130- /O.CON.KEKA.SC.Y.0049.000000T0000Z-100608T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 204 PM PDT MON JUN 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-081130- /O.CON.KEKA.SC.Y.0049.000000T0000Z-100608T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 204 PM PDT MON JUN 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
146 WHUS76 KEKA 080339 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 839 PM PDT MON JUN 7 2010 PZZ455-475-081200- /O.EXT.KEKA.SC.Y.0049.000000T0000Z-100608T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 839 PM PDT MON JUN 7 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-080700- /O.CON.KEKA.SC.Y.0049.000000T0000Z-100608T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 839 PM PDT MON JUN 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-081200- /O.CON.KEKA.SC.Y.0049.000000T0000Z-100608T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 839 PM PDT MON JUN 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
044 WHUS76 KEKA 080853 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 153 AM PDT TUE JUN 8 2010 PZZ470-082230- /O.CAN.KEKA.SC.Y.0049.000000T0000Z-100608T1200Z/ /O.NEW.KEKA.SC.Y.0050.100609T0600Z-100609T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 153 AM PDT TUE JUN 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-081700- /O.CAN.KEKA.SC.Y.0049.000000T0000Z-100608T1200Z/ /O.NEW.KEKA.SW.Y.0025.100608T0853Z-100608T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 153 AM PDT TUE JUN 8 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 AM PDT THIS MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 8:00 AM PDT, 6 hours 17 minutes earlier.
Area forecast discussion, Jun 6, 8:00 AM PDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 800 AM PDT SUN JUN 6 2010 .SYNOPSIS...A WEAKENING FRONT WILL BRING LIGHT RAIN TO AREAS MAINLY NORTH OF CAPE MENDOCINO TODAY. DRIER AND WARMER WEATHER EXPECTED FOR EARLY IN THE WEEK BEFORE PRECIPITATION CHANCES RETURN MID WEEK. && .UPDATE...FRONTAL BOUNDARY IS VERY WEAK AND RADAR RETURNS ARE MINIMAL. MOISTURE STILL SEEN ON SATELLITE PIX TO OUR WEST...SO WE WILL TWEAK THE FCST TO REFLECT A LITTLE VERY LIGH RAIN THROUGHOUT THE DAY. JCA ---------------------------PREVIOUS DISCUSSION---------------------- .DISCUSSION...A WEAKENING BOUNDARY WILL CONTINUE TO APPROACH THE REGION THIS MORNING. AS THE FRONT APPROACHES...EXPECT MAINLY LIGHT RAIN/SPRINKLES THIS MORNING FOLLOWED BY ISOLD TO SCT INSTABILITY SHOWERS IN THE AFTERNOON. THE BEST PRECIP CHCS REMAIN NEAR THE ORCA BORDER WHERE AROUND .25 INCH QPF EXPECTED TODAY. PRECIP CHCS WILL DIMINISH THIS EVENING AND TAPER OFF OVERNIGHT INTO MON AS A BROAD SHORT WAVE RIDGE MOVES ACROSS THE REGION. ANOTHER UPPER LOW WILL MOVE OUT OF THE GULF OF AK INTO THE PAC NW BY MID WEEK. PRECIP CHCS INCREASE LATE TUE/EARLY WED BEFORE PEAKING WED AS THE TROUGH AXIS PUSHES ACROSS THE REGION. POST FRONTAL SHOWERS EXPECTED TO CONTINUE INTO THU AS THE UPPER LOW MOVES INTO THE GREAT BASIN. WARMER AND DRIER CONDITIONS EXPECTED HEADING INTO NEXT WEEKEND AS AN UPPER LEVEL RIDGE BUILDS OVER THE NE PAC. && .AVIATION...WEAKENING COLD FRONT WILL PRESS ASHORE EARLY THIS MORNING PRODUCING LIGHT MISTY DRIZZLE RAIN AND IFR CEILINGS AND VISIBILITIES AT COASTAL SITES TODAY. DJB && .MARINE...LIGHT WINDS AND LOW SEAS WILL PREVAIL TODAY AS A COLD FRONT WASHES OUT ALONG THE COAST. AFTER FRONTAL PASSAGE...HIGH PRES OVER THE NE PAC WILL REBUILD AND NW WINDS WILL RAMP UP TONIGHT MAINLY SOUTH OF CAPE MENDOCINO AND THEN THROUGHOUT ON MON. SEAS SHOULD COME UP A BIT ON MON DUE TO THE WIND DRIVEN CHOP. THE NORTH SURGE WILL BE SHORT-LIVED AS YET ANOTHER FRONT APPROACHES AND BUSTS DOWN ON THE OFFSHORE RIDGE. GFS AND NAM12 MODELS WERE IN GOOD AGREEMENT WITH WINDS GOING SOUTH TUE NIGHT INTO WED...THEN SHIFTING IT AROUND TO THE NW WED NIGHT. BLENDED SLIGHTLY WITH THE PREVIOUS FORECAST...BUT THIS SEVERELY DAMPENS OUT THE MAGNITUDE OF THE SOUTH WINDS WHICH MAY REACH 20-25 KTS. DJB && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 6, 5:02 AM PDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 502 AM PDT SUN JUN 6 2010 CAZ001>004-076-071215- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 502 AM PDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.